# SDR USAAF98068

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11331
- System (JASC): 4990 · APU Oil System
- Part: Sensor
- Part number: 10200002
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BWI - FLT 281 - EN ROUTE FROM CLT TO EWR, WITH THE NR 1 GENERATOR ON MEL, THE APU INDICATED AN OIL OVER TEMP CONDITION.  THE CREW SHUT DOWN THE APU.  FLIGHT D IVERTED TO BWI PER SPECIAL PROCEDURES BECAUSE ONLY ONE GENERATOR WAS ON LINE.  FLIGHT LANDED BWI WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE APU OIL TEMPERATURE SENSOR.  (M)
